# SDR SWAA2024081610343

- Difficulty date: July 8, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 65,647 hours, 39,360 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W L/E LWR SURFACE HAS ELONGATED HOLE I/B OF SLAT #3 ANTI ICE T DUCT<[01] APPLIED REPAIR ON L/W L/E LWR SURFACE AT ELONGATED HOLE I/B OF SLAT #3 PER B737 SRM 51-70-04-2R-9 TOOL USED TEMPERATURE CONTROLLER ID:160354 CALIBRATION DUE 03-07-25 MATERIAL USED PO#1473815 AND PO#2061896.;[02] VERIFIED STEP 1
